Latest News
2011 South Asian Journal of Mathematics

 

Volume 2 (2012)   Issue 5


1. On some new fractional q-integral inequalities                                          Pages 450-459

      W.T. Sulaiman

      Abstract Full Text

 


2. NSE characterization of the group PSL(2,49)                                             Pages 460-465

      Alireza Khalili Asboei

      Abstract | Full Text  

 


3. Techniques of solving Diophantine equations lead to Dio-Gandhi equations            Pages 466-483

      K. Raja Rama Gandhi

      Abstract | Full Text


4. Sequence of numbers with three alternate common differences and common ratios      Pages 484-491

     Julius Fergy T. Rabago   

     Abstract | Full Text


5. Compatible mappings on fixed point theorem in Menger spaces                           Pages 492-496

      M. Rangamma, A. Padma

      Abstract | Full Text


6. The Drazin inverses of combinations of two idempotents on a Hilbert space           Pages 497-507

      Tao Xie, Kezheng Zuo 

      Abstract | Full Text


7. The connected hull number of a graph                                                     Pages 508-516

      J. John, V. Mary Gleeta

      Abstract | Full Text


8. A polynomial algorithm to get convergent series with general term tending to zero  Pages 517-522 

      Chun-Tai Liu

      Abstract | Full Text      

 


9. gsΛ closed and open functions in topological space                                    Pages 523-534 

      Vijilius Helena Raj, S. Pious Missier

      Abstract Full Text  

 


10. Conversion of the Riemann prime number formula                                  Pages 535-541

      Dan Liu

      Abstract | Full Text 

 

 

The issue 5 of 2012 has been published online! Welcome to submitting manuscripts to the other issues of 2012!